# SDR AALA200802356

- Difficulty date: September 14, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 53,476 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

TUL INFLIGHT T9677/14SEP.  CREW REPORTED LT STRUT OVERHEAT STATUS IN FLIGHT. CREW TURNED OFF NR 1 ENGINE BLEED.  LANDED TUL WITHOUT INCIDENT.  FOUND CLAMP LEAKING AT HIGH PRESSURE DUCT FORWARD OF PRECOOLER.  TIGHTENED CLAMP AT HIGH PRESSURE DUCT FORWARD OF PRECOOLER.  SYSTEM GROUND CHECKED NORMAL OPS.
